About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 890574, 10 pages
http://dx.doi.org/10.1155/2012/890574
Research Article

Travelling Wave Solutions to the Benney-Luke and the Higher-Order Improved Boussinesq Equations of Sobolev Type

Department of Mathematics, Sakarya University, Sakarya, Turkey

Received 12 September 2012; Accepted 28 November 2012

Academic Editor: Dragoş-Pătru Covei

Copyright © 2012 Ömer Faruk Gözükızıl and Şamil Akçağıl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ömer Faruk Gözükızıl and Şamil Akçağıl, “Travelling Wave Solutions to the Benney-Luke and the Higher-Order Improved Boussinesq Equations of Sobolev Type,” Abstract and Applied Analysis, vol. 2012, Article ID 890574, 10 pages, 2012. doi:10.1155/2012/890574